# SDR DLM88981291

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND ON THE FUSELAGE SKIN JUST AFT OF THE L1 DOOR OPENING AT APPROX FS237, BETWEEN L18-20L.  REPAIRED PER ERA 331828-14.
